MathSciNet Relay Station
MathSciNet bibliographic data
MR1820589 (2003a:20016) 20C25 (05E05 20C30)
Schur, J. On the representation of the symmetric and alternating groups by fractional linear substitutions. Translated from the German [J. Reine Angew. Math. 139 (1911), 155–250] by Marc-Felix Otto. Internat. J. Theoret. Phys. 40 (2001), no. 1, 413–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement